# SDR 20000515AP035

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: GYJBM
- Make and model: Airbus A320-231
- Aircraft serial: 362
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN DEN, FORWARD MEGAPHONE INOPERATIVE.  REPLACED FORWARD MEGAPHONE.  (M)
